TITLE

Singular minimizers of strictly poly convex functional in R2x2

AUTHOR(S)
Bevan, Jonathan
PUB. DATE
July 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2005, Vol. 23 Issue 3, p347
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We give examples of non-C� one-homogeneous mappings u : B ? R� and non-negative strictly polyconvex functions f such that {Du{x) : x ? B} ? {A ? R2&3x00D7;2: f[A) = 0}, where B denotes the unit hall in R�. Such u are therefore singular minimizers of the corresponding strictly polyconvex functionals I{v) = ?B f{Dv{x)) dx in appropriate Sobolev spaces.
ACCESSION #
17605706

 

Related Articles

  • The differential properties of one class of surfaces in Euclidean space. Reshetnyak, Yu. G. // Siberian Mathematical Journal;Sep2009, Vol. 50 Issue 5, p907 

    We consider n-dimensional smooth surfaces of class E1 in the Euclidean space of dimension n + m satisfying the following condition. Given two distinct points of the surface, the surface normals at these points either are disjoint or meet at the distance from both of these points bounded below by...

  • Non-euclidean restricted memory level method for large-scale convex optimization. Ben-Tal, Aharon; Nemirovski, Arkadi // Mathematical Programming;Apr2005, Vol. 102 Issue 3, p407 

    We propose a new subgradient-type method for minimizing extremely large-scale nonsmooth convex functions over �simple� domains. The characteristic features of the method are (a) the possibility to adjust the scheme to the geometry of the feasible set, thus allowing to get (nearly)...

  • Partial regularity for polyconvex functionals depending on the Hessian determinant. Carozza, Menita; Leone, Chiara; Passarelli di Napoli, Antonia; Verde, Anna // Calculus of Variations & Partial Differential Equations;Jun2009, Vol. 35 Issue 2, p215 

    We prove a C2, a partial regularity result for local minimizers of polyconvex variational integrals of the type $${I(u)=\int_\Omega |D^{2}u|^2+g({\det}(D^2u))dx}$$, where O is a bounded open subset of $${ \mathbb {R}^{2}}$$, $${u\in W_{loc}^{2,2}(\Omega)}$$ and $${g\in C^{2}(\mathbb {R})}$$ is a...

  • On Local Hörmander-Beurling Spaces. Villegas, Jairo // Turkish Journal of Mathematics;2004, Vol. 28 Issue 4, p387 

    In this paper we aim to extend a result of Hörmander's, that Bp ,kloc (Ω) ⊂ Cm (Ω) if (1+|⋅|)m/k ∈ Lp′, to the setting of vector valued local Hörmander-Beurling spaces, as well as to show that the space ∩j=1∞ Bpj, kjloc (Ω, E) (1 ≤ pj...

  • On the convexity of the multiplicative potential and penalty functions and related topics. Maréchal, Pierre // Mathematical Programming;2001, Vol. 89 Issue 3, p505 

    Abstract. It is well known that a function f of the real variable x is convex if and only if (x, y) Arrow right yf(y[sup -1]x), y > 0 is convex. This is used to derive a recursive proof of the convexity of the multiplicative potential function. In this paper, we obtain a conjugacy formula which...

  • A note on invariant measures for HJM models. Tehranchi, Michael // Finance & Stochastics;2005, Vol. 9 Issue 3, p389 

    This note analyzes the mean-reverting behavior of time-homogeneous Heath-Jarrow-Morton (HJM) forward rate models in the weighted Sobolev spaces {H w} w. An explicit sufficient condition is given under which invariant measures exist for the HJM dynamics. In particular, every HJM model with...

  • A Schr�dinger Operator with Point Interactions on Sobolev Spaces. Albeverio, Sergio; Nizhnik, Leonid // Letters in Mathematical Physics;Dec2004, Vol. 70 Issue 3, p185 

    Schr�dinger operators on Sobolev spaces are considered as new solvable models with point interactions. A simple formula for the deficiency indices of a minimal Schr�dinger operator with point interactions is given. Examples of point interactions on the space W21(3) are constructed.

  • Existence of T-solution for degenerated problem via Minty’s lemma. Akdime, Y.; Azroul, E.; Rhoudaf, M. // Acta Mathematica Sinica;Mar2008, Vol. 24 Issue 3, p431 

    We study the existence result of solutions for the nonlinear degenerated elliptic problem of the form, —div( a( x, u,∇ u)) = F in Ω, where Ω is a bounded domain of ℝ N , N ≥ 2, a: Ω × ℝ × ℝ N → ℝ N is a Carathéodory function...

  • Optimal recovery on the classes of functions with bounded mixed derivative. Gen Fang; Li Duan // Acta Mathematica Sinica;Feb2009, Vol. 25 Issue 2, p279 

    Temlyakov considered the optimal recovery on the classes of functions with bounded mixed derivative in the L p metrics and gave the upper estimates of the optimal recovery errors. In this paper, we determine the asymptotic orders of the optimal recovery in Sobolev spaces by standard information,...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics